- 5 years ago
- Wedding: May 2013
Anyone have any experience in switching off NuvaRing and back onto the pill? I was on the pill for years before but it makes me really emotional and irritable to the point where my doctor finally diagnosed me with PMDD and gave me something to help with my mood for when I’m pms-ing and on my period. So I decided to try NuvaRing for the past six months, but the physical symptoms (loss of libido, dryness and general discomfort, increased yeast infections, etc) outweighed the amazing convenience of it. I really, really wanted NuvaRing to work for me, but every month I go through all the reasons I hate it with my FI and he encourages me to change it if I’m really miserable on it. So when I forgot to put the ring in on time (or to even pick up a new ring) this month, I decided to go back on the pill — same emotional symptoms as NuvaRing, but none of the physical symptoms. I’ve only been back on the pill two days but I’m EXHAUSTED. I feel like I’m just dragging today, and I went to bed way early last night.
Anyone else have this happen? Does it get better? I was on the pill, like I said, for years, and don’t remember this, but maybe I just didn’t know any better.